# SDR UALA2012052302885

- Difficulty date: May 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 51,191 hours, 19,841 cycles
- Engine: Iae V2527A5
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 3945128209
- Part serial: 340
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELAC 1 PITCH FAULT ECAM AND ALT DISC OF 500 FT BTWN CAPTAIN AND FIRST OFFICERS ALT.  RTFL.  ALTITUDE DISCREPANCY OF 500' BTWN CAPT & F-O ALTIMETER. POSSIBLE PCN :482-9080. IDT REQUIRED. RMV'D & RPLC'D 19FP 2 AIR DATA MODULE, OPS CHECKED GOOD. ELAC 1 PITCH FAULT ECAM DISPLAYED. REMOVED & REPLACED ELAC 1, OPS CHECKED GOOD. AIRCRAFT DOWNGRADED TO NO AUTOLAND REF CF-970.
